# SDR SWIA201435806

- Difficulty date: January 19, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 25,992 hours, 21,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 FRAME HAS AREAS OF CORROSION ON AFT SIDE OF FRAME, BETWEEN STRINGER 26R & 26L.  C-CHECK INSTALLED A NEW FRAME IAW SRM.
